Today I thought I would give a glimpse into my life and show what a typical day around here looks like. We are in full swing summer mode and intend to stay that way for a couple more weeks before Chase and Ashton both head to school. I will post again in the fall to show the difference but for now, here’s what Monday looked like:
7:00 am Wake up
Ashton is usually the first one up in the morning. But his brothers follow shortly after. Chase and Ashton are allowed to watch 30 minutes of tv before coming up for breakfast. Hudson on the other hand can’t wait to eat. He will usually seat with me and the other two come up at 7:30.
8:00 am Getting dressed and brushing teeth
The boys are fairly independent on this now. They can pick out their own clothes and dress themselves and I only help Hudson get dressed. I then help everyone brush their teeth.
8:30 am Morning cleaning
Make all the beds and throw a load a laundry in. I like to do one load a day to prevent a pile up.
9:15 am Off to the Gym
The boys loving going and playing with all their friends they have met over the years in the gym daycare. They also have a snack that I pack for them while in the daycare.
11:15 am Shopping
We stopped into superstore to pick up a few things we needed to get through the week. I find the best way to get the boys to behave is by promising free cookie from the bakery when we are finished.
11:45 am Park
We stopped at a park on the way home to burn of some energy before heading home for lunch. Luckily we didn’t buy anything that needed to be refrigerated.
12:30 pm Lunch time
They had mini bagels with cream cheese, watermelon, peaches, cheese strings and a glass of milk.
1:00 pm Hudson’s nap time
He tends to nap anywhere from 2-3 hours.
1:30 pm My lunch time
Chase and Ashton play quietly (sometimes) long enough for me to eat my lunch and clean up the kitchen.
2:00 pm Quiet time for older boys
Chase has quiet time and Ashton naps. This is the time I take to work on my blog or any other work I have on the go. And have a quick shower….if I’m lucky (today I was lucky).
3:00 pm TV time
The boys get another 30 minutes of tv time. I have limited their tv screen time to 1 hour a day which works for our family. I take this time to do some house work.
3:30 pm Playtime
Lego, lego and more lego
4:30 pm Dinner prep
I start on dinner while the boys play in the backyard
5:30 pm Dinner
We wait for Chad to get home so we can all seat down as a family to eat. We recently started seating in the dining room because Hudson is out of the high chair and there wasn’t enough room for us all at the kitchen table.
6:15 pm Family walk/bike ride
We found this time of the day to be there craziest for the boy’s behavior. We found heading out for a family bike ride helps burn of more energy and so the boys don’t fight.
7:30 pm Bath time
Chase showered on his own and Hudson and Ashton have a bath together.
7:45 pm Story time
This has been a tradition since they were little, which is probably my favorite part of the day. We read and talk about our day together.
8:00 pm Bedtime
After putting the boys to bed I will do some house work and blogging.
9:00 pm Mommy/Daddy time
Chad and I sit down to watch a show to unwind together.
10:00 Lights out
I have always stuck to a schedule around here so the boys know what to expect.
I’d love to hear from you, do you have a schedule in your home or do you go with the flow?